# SDR USAA011017

- Difficulty date: August 7, 2001
- Submitted: September 12, 2001
- Operation: Air carrier
- Aircraft: N449US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24893
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Part time: 31,027 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND PRESSURE WEB WITH NUMEROUS CRACKS RANGING FROM .250 INCH TO .600 INCH, BS 178 WL 188 TO 206, RBL 6.5 TO LBL 5.  DAMAGED REMOVED, REPAIR DOUBLER INSTALLED PER EO 5300V153.  (M)
